# SDR AC2A0000084

- Difficulty date: July 18, 2000
- Submitted: October 24, 2000
- Operation: General aviation
- Aircraft: N31079
- Make and model: Bell 206L-3
- Aircraft serial: 51526
- Engine: Allsn 250C30P
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 206064300005
- Part serial: 000310
- Condition: Cracked
- Location: Engine
- Part time: 273 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST ASSY IS CRACKED.  REPLACED WITH NEW PART.  (X)
